# SDR SWAA062704

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 60,580 hours, 56,132 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2660298A
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 5 L/E SLAT DELAMINATED AT OUTBOARD SIDE.  REMOVED AND REPLACED NR 5 SLAT PER MM.
